Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1487824, 7 pages
http://dx.doi.org/10.1155/2016/1487824
Research Article

On the Sequences Realizing Perron and Lyapunov Exponents of Discrete Linear Time-Varying Systems

Faculty of Automatic Control, Electronics and Computer Science, Silesian University of Technology, Akademicka 16 Street, 44-100 Gliwice, Poland

Received 29 July 2016; Accepted 12 October 2016

Academic Editor: Sotiris K. Ntouyas

Copyright © 2016 Michał Niezabitowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michał Niezabitowski, “On the Sequences Realizing Perron and Lyapunov Exponents of Discrete Linear Time-Varying Systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 1487824, 7 pages, 2016. doi:10.1155/2016/1487824